MathSciNet Relay Station
MathSciNet bibliographic data
MR2213745 47B38 (46E40)
Al-Halees, Hasan; Fleming, Richard J. Extreme contractions on continuous vector-valued function spaces. Proc. Amer. Math. Soc. 134 (2006), no. 9, 2661–2666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement